It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Chronic Fatigue Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-28-2006, 03:53 AM   #1
Inactive
(male)
 
Join Date: Jun 2006
Posts: 136
Ronnie99 HB User
What to Ask the Doctor?

I have an appointment coming up with my new doctor and I want to make sure I get the most out of the visit so I figured I'd ask people here what I should ask him. My situation is an odd one. I have had swollen lymph nodes for about 6 months. I was diagnosed with a case of active EBV infection at the early stages of this illness about 5 months ago. A few of my other symptoms these last 6 months that have continued throughout have been as follows:

1) Swollen neck (to the point people sub-conciously rub their own neck with their hands when talking to me if they have not seen me for a while)
2) Swollen lymph nodes also under the arm and to a lesser extent in the groin
3) Red/darkened face - This one is a mystery. It started early on in this illness but I have no clue what it is. It is not a rash, but more like just a darkened facial tone. I suspect my high blood pressure medicine which I was put on early in this illness (ACE inhibitor lisinopril). Note long time friends have commented on this one too without prompting, so it is not an imagined symptom.
4) Feeling of fever in the neck, ears and head - This started early on although I've almost never had an actual fever as per the thermometer in the 6 months. I'm guessing this is related to EBV, but I don't know. I think this symptom is called "flush".
5) Some skin issues although not serious ones. I've always had mild acne in the hair follicles such as on my forearm, but very mild. Since this started I get more aggressive acne (at least I think it is acne) that is redder than in the past and painful if it is broken or popped. This was never the case before.

I have been tested for all STDS which came back negative but not tested for anything like thyroid issues or cancer or anything else. As noted, I do have high blood pressure which I started treatment for right after this feverishness began. I almost think that the medication for that has at least played a role in some of this so I might ask to be swithed off of it. I know that some people who take it get a swollen red face due to an allergic reaction. I also had hives early on after starting it. I was so fixated on the swollen glands and feverishness that I attributed everything to the EBV and never pursued the medication issues.

Anyway, sorry for the long post. If anyone has any advice of what I should ask my doctor (possibe tests, things I should be tested for, etc.) I'd appreciate it.

Last edited by Ronnie99; 07-28-2006 at 03:56 AM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What Could This Be? Tinnitus, brain zaps, tingling, twitching. Please Help. ShadowRider540 General Health 5 02-14-2008 08:58 PM
What do I have? WhatDoIHave Digestive Disorders 3 08-18-2007 09:10 AM
What Should I Do??? goody2shuz Bipolar Disorder 137 08-01-2007 09:38 AM
Two Doctors, Two Different Solutions & What Has Worked So Far doglover Bowel Disorders 5 11-30-2006 05:40 PM
This is an update on we don't know what's wrong w/him fallenleaf Open to All Other Health Topics 15 08-26-2006 07:58 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!